American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57R10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Sebastian Goette and Kiyoshi Igusa. Exotic smooth structures on topological fiber bundles II. Trans. Amer. Math. Soc. 366 (2014) 791-832.
Abstract, references, and article information   
View Article: PDF

[2] Sebastian Goette, Kiyoshi Igusa and Bruce Williams. Exotic smooth structures on topological fiber bundles I. Trans. Amer. Math. Soc. 366 (2014) 749-790.
Abstract, references, and article information   
View Article: PDF

[3] Timothy Lance. Local $H$-maps of $B{\rm U}$ and applications to smoothing theory . Trans. Amer. Math. Soc. 309 (1988) 391-424. MR 957078.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Christopher Ennis. Sufficient conditions for smoothing codimension one foliations . Trans. Amer. Math. Soc. 276 (1983) 311-322. MR 684511.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Nicolae Teleman. Global analysis on PL-manifolds . Trans. Amer. Math. Soc. 256 (1979) 49-88. MR 546907.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Mark Feshbach. The transfer and compact Lie groups . Trans. Amer. Math. Soc. 251 (1979) 139-169. MR 531973.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1